MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LEATHER EXTENSION SANDAL RIGHT; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION LEATHER EXTENSION SANDAL RIGHT; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1232546
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Event or Problem Description
It was initially reported by the baxter distributor in israel that during the use of the leather extension sandal accessory use with a p500 surgical table, the patients leg slipped off the sandal during the procedure.It is unknown if an injury occurred with this event as there was no report of injury in the initial report.Follow-up communication with the complainant found that the complainant could not provide any additional details of the event, couldn¿t confirm if an injury occurred, nor had any details of any injury.
 
Additional Manufacturer Narrative
It was initially reported by the baxter distributor in israel that during the use of the leather extension sandal accessory use with a p500 surgical table, the patients leg slipped off the sandal during the procedure.No injury was reported from this event.Based on the investigation performed on pictures provided by the customer and the review of manufacturing data and similar devices at the plant, the cause can be traced to a handling error.The patient's foot must be positioned correctly and carefully in the sandal.The straps can then be tightened that the foot is firmly embedded in the sandal.Based on the investigation results no further actions are required.
 
Event or Problem Description

Brand Name
LEATHER EXTENSION SANDAL RIGHT
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
saalfeld, thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22051506
Report Number3007143268-2025-00040
Device Sequence Number15727293
Product Code GDC
UDI-Device Identifier00887761972513
UDI-Public(01)00887761972513(11)240617
Combination Product (Y/N)N
Initial Reporter CountryIS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1232546
Device Catalogue Number1232546
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown